# SDR V0XD20180305003

- Difficulty date: March 4, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N187GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15180
- Aircraft time: 15,484 hours, 12,239 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: PNINABOVE
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 FLOORBEAM ANGLE CRACKED.  REMOVED AND REPLACED THE FLOORBEAM ANGLE IAW SRM 51-42-20, 51-21-0051-25-06, 51-40-11, 51-42-43, 51-42-06, AND 51-21-11.
